Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 5, pp 551–554 | Cite as

On the solution of a class of deviation problems

  • I. V. Beiko
  • Z. M. Shportyuk
Brief Communications
  • 15 Downloads

Keywords

Deviation Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. S. Pontryagin et al., Mathematical Theory of Optimal Processes [in Russian], Nauka, Moscow (1969).Google Scholar
  2. 2.
    N. N. Krasovskii, Game Problems about Meeting of Movements [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    B. N. Pshenichnyi, “On the problem of pursuit,” Kibernetika, No. 6 (1967).Google Scholar
  4. 4.
    Z. M. Shportyuk, “On the solution of the problem of deviation from meeting in a linear differential game,” Ukrainsk. Matem. Zh.,24, No. 4 (1972).Google Scholar
  5. 5.
    E. S. Levitin, “On a general melhod of minimization for nonsmooth extremal problems,” Zh. Vychisl. Matem. i Matem. Fiz.,9, No. 4 (1969).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • I. V. Beiko
    • 1
  • Z. M. Shportyuk
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations